I am really thankful to this forum which helped me a lot for my cure. I have been suffering cholinergic urticaria for a year. It all started of suddenly in December—getting itching on my elbows and legs, which turned out into hives later. I tried every antihistamine, but in the process it became worse and worse.
I have been staying in air-conditioned environment until then. I haven’t been out of house for this entire summer. My doctor put me on prednisolone for a week. It gives relief for sometime, but my hives came back with vengeance.
I tried to go into a sauna after that, and it was very painful. I felt like I was killed with needles inside the sauna. I felt sad everyday and was becoming very lazy, as I was not coming out of house. Out of my struggle, I found a way to reduce the pain when you go into sauna.
I know that when sweat comes out it will be a relief. I asked my doctor again for prednisolone 5mg. He said to me that this is the last time he will be giving me this tablet. I also decided this is my last chance for survival. I got home and started the dose with 5mg (5 tabs) for the first day. Second day its 5mg with 4 tabs, it goes in a decreasing manner.
For the third day I felt some relief, so I immediately went and sat in sauna. I felt prickles and hives attack at first but I didn’t give up. After just a few minutes I started sweating from my back first. In 5 minutes my whole body started sweating. I feel like it was a second life for me. It feels really great.
From that day onwards, I am sitting in my sauna almost every day for 15 mins. I only get some prickles that are very light and tolerable in the whole day. The solution is if you are unable to sit in the sauna directly, ask your doctor about some prednisolone, and try to use prednisolone and sauna concurrently to ease the pain.
I am drug free since 3 months. It is a miracle for me and life changing too. Thank you for this forum—it helped me a lot of what to do and what not to do. Feel free to comment on it, and I will reply you. Sorry about my bad English.
[Editor’s Note: Please talk to your doctor before trying any medications or therapies, as they may not be safe or appropriate for everyone].